I'm hoping that someone can help. I don't have seizures (never have) but have been on topamax for migraine for 8 years. I thought this forum would be the most familiar with this medicine.
To try and make a long story short, I had a brain tumor 11 years ago, only surgery, few side effects and have been good ever since..
At one time I had migraines (8year long episode) but they have finally subsided. During the migraines I got put on topamax (like 8 months after surgery) and recently tried going off of it as I don't have migraines any more.
The first time I tried this was 2013 stayed off of it for a year and ended up going back on it and recently just tried going off of it again.
This is what happens when I go off the medicine-- I become allergic to weird things (like my contact lenses), my inflammation is just elevated.. I've tried allergy medicine, supplements beyond imaginable, blood tests to rule out autoimmune and even allergy tests and I had no inflammatory markers..
I can't figure out why this would control something like this and do I really have to go back on it?? I don't even know how to approach my doctor and tell him whenever I stop the medicine my body flips out-- it sounds crazy
I thought maybe it was temporary but I've stayed off of it for a year and it never improved. Does anyone know why this makes sense?
Thanks in advance!